Linear inequalities via least squares
author
statement of authorship
Evald Übi
publisher
journal volume number month
Vol. 62, 4
year of publication
pages
p. 238-248
ISSN
1736-6046
notes
Bibliogr. p. 248
review
Kokkuvõte: Lineaarsed võrratused vähimruutude meetodi abil
Open Access
Open Access
scientific publication
teaduspublikatsioon
language
inglise
subject term
keyword
linear inequalities
redundant inequalities
initial solution to the linear programming problem
classifier
quartile
category (general)
category (sub)
TalTech department
Übi, E. Linear inequalities via least squares // Proceedings of the Estonian Academy of Sciences (2013) Vol. 62, 4, p. 238-248. https://artiklid.elnet.ee/record=b2651803*est https://doi.org/10.3176/proc.2013.4.04